... eyes. I stopped taking this medicine as per doctors advice. How long before the puffiness goes away?
The doctor's advice is right and should be stopped immediately. The swelling is most likely an allergic reaction, and seeing your other post has me worried about you. The swelling should have gone down quickly if you just started, assuming one pill a day.
That body reaction is a major warning sign of bad side effects that can have serious health risks for damage to your body...
- Rabeprazole Information for Consumers
- Rabeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rabeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I got one serious side effect (severe chills) of Pariet (Rabeprazole 20mg) and believe (my Japanese?
Posted 27 Nov 2010 • 1 answer
Posted 30 Oct 2013 • 12 answers
Posted 29 May 2014 • 1 answer
Posted 3 Jun 2014 • 1 answer
I m a diabetic patient since 10 years. now doctor had precribed me pioplus 2 . but I want to know a?
Posted 2 Dec 2014 • 1 answer